# SDR ASAA0944692

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632018
- Part serial: 1651
- Condition: Chafed
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B MID FLAP LWR AFT SKIN UPPER SURFACE IS CHAFED AT NR 3 AFT FLAP TRACK.  OUT OF LIMITS.  DAMAGE WAS REMOVED 1" X 2" X .032 REPAIRED.
